# SDR AALA201605139005

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 11,971 hours, 4,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3415
- Condition: Defective
- Location: R3 Door
- Part time: 11,969 hours, 4,945 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ACFT AT GATE, ALL DOORS CLOSED SLIDES ARMED THROUGH PANEL IN FWD CABIN STATED DOOR 3R NOT ARMED.  CYCLED, STILL NOT ARMED, YET STATES PAGE SHOWED IT ARMED.  REPLACED THE 3R DOOR RESERVOIR IAW AMM 25-62-49-0401.
